Intrinsic characterizations of C-realcompact spaces

Authors

  • Sudip Kumar Acharyya University of Calcutta
  • Rakesh Bharati University of Calcutta
  • Atasi Deb Ray University of Calcutta

DOI:

https://doi.org/10.4995/agt.2021.13696

Keywords:

c-realcompact spaces, Banaschewski compactification, c-stable family of closed sets, ideals of closed sets, initially θ-compact spaces

Abstract

c-realcompact spaces are introduced by Karamzadeh and Keshtkar in Quaest. Math. 41, no. 8 (2018), 1135-1167. We offer a characterization of these spaces X via c-stable family of closed sets in X by showing that  X is c-realcompact if and only if each c-stable family of closed sets in X with finite intersection property has nonempty intersection. This last condition which makes sense for an arbitrary topological space can be taken as an alternative definition of a c-realcompact space. We show that each topological space can be extended as a dense subspace to a c-realcompact space with some desired extension properties. An allied class of spaces viz CP-compact spaces akin to that of c-realcompact spaces are introduced. The paper ends after examining how far a known class of c-realcompact spaces could be realized as CP-compact for appropriately chosen ideal P of closed sets in X.

Downloads

Download data is not yet available.

Author Biographies

Sudip Kumar Acharyya, University of Calcutta

Department of Pure Mathematics

Rakesh Bharati, University of Calcutta

Department of Pure Mathematics

Atasi Deb Ray, University of Calcutta

Department of Mathematics, Associate Professor.

References

S. K. Acharyya and S. K. Ghosh, A note on functions in C(X) with support lying on an ideal of closed subsets of X, Topology Proc. 40 (2012), 297-301.

S. K. Acharyya and S. K. Ghosh, Functions in C(X) with support lying on a class of subsets of X, Topology Proc. 35 (2010), 127-148.

S. K. Acharyya, R. Bharati and A. Deb Ray, Rings and subrings of continuous functions with countable range, Queast. Math., to appear. https://doi.org/10.2989/16073606.2020.1752322

F. Azarpanah, O. A. S. Karamzadeh, Z. Keshtkar and A. R. Olfati, On maximal ideals of $C_c(X)$ and the uniformity of its localizations, Rocky Mountain J. Math. 48, no. 2 (2018), 345-384. https://doi.org/10.1216/RMJ-2018-48-2-345

P. Bhattacherjee, M. L. Knox and W. W. Mcgovern, The classical ring of quotients of $C_c(X)$, Appl. Gen. Topol. 15, no. 2 (2014), 147-154. https://doi.org/10.4995/agt.2014.3181

L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostrand Reinhold co., New York, 1960. https://doi.org/10.1007/978-1-4615-7819-2

M. Ghadermazi, O. A. S. Karamzadeh and M. Namdari, On the functionally countable subalgebras of C(X), Rend. Sem. Mat. Univ. Padova. 129 (2013), 47-69. https://doi.org/10.4171/RSMUP/129-4

O. A. S. Karamzadeh and Z. Keshtkar, On c-realcompact spaces, Queast. Math. 41, no. 8 (2018), 1135-1167. https://doi.org/10.2989/16073606.2018.1441919

M. Mandelkar, Supports of continuous functions, Trans. Amer. Math. Soc. 156 (1971), 73-83. https://doi.org/10.1090/S0002-9947-1971-0275367-4

R. M. Stephenson Jr, Initially k-compact and related spaces, in: Handbook of Set-Theoretic Topology, ed. Kenneth Kunen and Jerry E. Vaughan. Amsterdam, North-Holland, (1984) 603-632. https://doi.org/10.1016/B978-0-444-86580-9.50016-1

A. Veisi, $e_c$-filters and $e_c$-ideals in the functionally countable subalgebra of $C^*(X)$, Appl. Gen. Topol. 20, no. 2 (2019), 395-405. https://doi.org/10.4995/agt.2019.11524

Downloads

Published

2021-10-01

How to Cite

[1]
S. K. Acharyya, R. Bharati, and A. Deb Ray, “Intrinsic characterizations of C-realcompact spaces”, Appl. Gen. Topol., vol. 22, no. 2, pp. 295–302, Oct. 2021.

Issue

Section

Articles